# SDR CA081203010

- Difficulty date: October 27, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW127
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENG EXPERIENCED REPEATED EVENTS OF TORQUE FLUCTUATIONS BETWEEN THE 20TH AND 24TH OF OCTOBER FOR WHICH TROUBLESHOOTING HAD BEEN DONE. ON OCT. 27, THE PROBLEM RE-APPEARED AND WAS ACCOMPANIED BY NO RESPONSE TO THROTTLE MOVEMENTS. THE ENGINE WAS SHUTDOWN AND RE-STARTED IN MANUAL MODE WITH NO FURTHER PROBLEMS TILL THE FLIGHT ENDED. FURTHER TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL AND ENGINE WIRING HARNESS, WHICH HAVE BEEN SENT FOR INVESTIGATION. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
